Alert archive / California / Small Craft Advisories in 2015

Small Craft Advisory 1, NWS Eureka, CA

January 14, 2015

NWS Eureka, CA issued this small craft advisory at Jan 14, 2015, 3:13 PM PST. It took effect at Jan 14, 2015, 9:00 PM PST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Jan 14, 2015, 3:13 PM PST (23:13 UTC)
In effect from
Jan 14, 2015, 9:00 PM PST
Expired
Jan 16, 2015, 11:36 AM PST
In force
39 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

827 
WHUS76 KEKA 142313
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
313 PM PST WED JAN 14 2015

PZZ470-150715-
/O.NEW.KEKA.SC.Y.0001.150115T0500Z-150117T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
313 PM PST WED JAN 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 PM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 PM PST
FRIDAY. 

* WINDS...S 15 TO 25 KT INCREASING TO 25 TO 30 WITH GUSTS TO 35 KT
  BY THURSDAY NIGHT. WINDS WILL EASE BEHIND THE FRONTS FRIDAY
  INTO SATURDAY.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 10 TO 15 FT AT 10
  SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY
  INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-150715-
/O.NEW.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
313 PM PST WED JAN 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 9 PM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 9 PM PST
FRIDAY. 

* WINDS...S INCREASING TO 15 TO 25 KT ON THURSDAY. GUSTS TO 30 KT
  POSSIBLE AROUND CAPE MENDOCINO. WINDS WILL EASE LATE FRIDAY INTO
  SATURDAY.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 8 TO 12 FT AT 12
  SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY
  INTO SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
7 follow-up statements
333 
WHUS76 KEKA 150429
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
829 PM PST WED JAN 14 2015

PZZ470-151230-
/O.CON.KEKA.SC.Y.0001.150115T0500Z-150117T0500Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
829 PM PST WED JAN 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WINDS...S 15 TO 20 KT WITH GUSTS TO 25 KT INCREASING TO 25 TO
  30 WITH GUSTS TO 35 KT BY THURSDAY NIGHT. WINDS WILL EASE BEHIND
  THE FRONTS FRIDAY INTO SATURDAY.

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 10 TO 15 FT AT 10 
  SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY 
  INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-151230-
/O.CON.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
829 PM PST WED JAN 14 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
9 PM PST FRIDAY...

* WINDS...S INCREASING TO 15 TO 25 KT ON THURSDAY. GUSTS TO 30 
  KT POSSIBLE AROUND CAPE MENDOCINO. WINDS WILL EASE LATE FRIDAY 
  INTO SATURDAY. 

* SEAS...STEEP SOUTHERLY WAVES BUILDING TO 8 TO 12 FT AT 12 
  SECONDS BY THURSDAY NIGHT. STEEP WAVES WILL SUBSIDE SATURDAY 
  INTO SUNDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
125 
WHUS76 KEKA 151037
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 AM PST THU JAN 15 2015

PZZ470-151845-
/O.EXT.KEKA.SC.Y.0001.000000T0000Z-150115T2300Z/
/O.NEW.KEKA.GL.W.0001.150115T2300Z-150116T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST
FRIDAY. 

* WINDS...S WINDS 20 TO 30 KT. GUSTS UP TO 35 KT THIS AFTERNOON
  THROUGH EARLY FRIDAY MORNING. WINDS WILL EASE ON FRI.

* SEAS...STEEP S WAVES BUILDING TO 10 FT AT 8 SECONDS...AND W 10
  FT AT 14 SECONDS TODAY. TONIGHT...STEEP S WAVES 15 FT AT 8
  SECONDS. WAVES WILL SUBSIDE ON FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ450-151845-
/O.EXB.KEKA.SC.Y.0001.150115T2300Z-150116T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
237 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 PM PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM
PST FRIDAY. 

* WINDS...S WINDS INCREASING TO 10 TO 20 KT WITH GUSTS TO 25 KT
  THIS AFTERNOON. EXPECT HIGHER GUSTS AROUND PT ST GEORGE AND CAPE
  MENDOCINO. TONIGHT...S WINDS 15 TO 25 KT WITH HIGHER GUSTS
  AROUND PT ST GEORGE AND CAPE MENDOCINO. WINDS WILL EASE FRI
  MORNING.

* SEAS...SW WAVES 4 FT AT 8 SECONDS...AND W 9 FT AT 14 SECONDS.
  TONIGHT...SW WAVES 12 FT AT 8 SECONDS. WAVES WILL SUBSIDE ON
  FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-151845-
/O.EXB.KEKA.SC.Y.0001.150116T0800Z-150116T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
PST FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PST
FRIDAY. 

* WINDS...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT
  THROUGH FRIDAY AFTERNOON. EXPECT HIGHER GUSTS AROUND CAPE
  MENDOCINO.

* SEAS...TONIGHT...SW WAVES 4 FT AT 7 SECONDS...AND W 9 FT AT 13
  SECONDS. FRI...W WAVES 11 FT AT 13 SECONDS...SUBSIDING LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-151845-
/O.CON.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM PST FRIDAY...

* WINDS...S WINDS INCREASING TO 15 TO 25 KT TODAY AND CONTINUING
  THRU TONIGHT. EXPECT GUSTS UP TO 30 KT. FRI...S WINDS 10 TO 20
  KT WITH GUSTS TO 25 KT. WINDS WILL EASE FRI EVENING.

* SEAS...S WAVES BUILDING TO 7 FT AT 6 SECONDS...AND W 9 FT AT 15
  SECONDS. TONIGHT...S WAVES 7 FT AT 7 SECONDS...AND W 10 FT AT 13
  SECONDS. FRI...W WAVES 12 FT AT 13 SECONDS. WAVES WILL SUBSIDE
  FRI EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
627 
WHUS76 KEKA 151630
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
830 AM PST THU JAN 15 2015

PZZ470-160030-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150115T2300Z/
/O.CON.KEKA.GL.W.0001.150115T2300Z-150116T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
830 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
3 AM PST FRIDAY...

* WINDS...S WINDS 20 TO 30 KT. GUSTS UP TO 35 KT THIS AFTERNOON
  THROUGH EARLY FRIDAY MORNING. WINDS WILL DIMINISH ON FRI.

* SEAS...STEEP S WAVES BUILDING TO 10 FT AT 8 SECONDS...AND W 10
  FT AT 14 SECONDS. TONIGHT...STEEP S WAVES 15 FT AT 8 SECONDS.
  WAVES WILL SUBSIDE ON FRI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-160030-
/O.CON.KEKA.SC.Y.0001.150115T1700Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
830 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WINDS...S WINDS INCREASING TO 15 TO 25 KT TODAY AND CONTINUING
  THRU TONIGHT WITH GUSTS UP TO 30 KT. FRI...S WINDS 10 TO 20 KT
  WITH GUSTS TO 25 KT. WINDS WILL DIMINISH FRI EVENING.

* SEAS...S WAVES BUILDING TO 7 FT AT 6 SECONDS...AND W 9 FT AT 
  15 SECONDS. TONIGHT...S WAVES 7 FT AT 7 SECONDS...AND W 10 FT 
  AT 13 SECONDS. FRI...W WAVES 12 FT AT 13 SECONDS. WAVES WILL 
  SUBSIDE FRI EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-160030-
/O.CON.KEKA.SC.Y.0001.150115T2300Z-150116T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
830 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 3 PM PST FRIDAY...

* WINDS...S WINDS INCREASING TO 10 TO 20 KT WITH GUSTS TO 25 KT
  THIS AFTERNOON. HIGHER GUSTS AROUND PT ST GEORGE AND CAPE
  MENDOCINO. TONIGHT...S WINDS 15 TO 25 KT WITH HIGHER GUSTS
  AROUND PT ST GEORGE AND CAPE MENDOCINO. WINDS WILL DIMINISH ON
  FRI MORNING. 

* SEAS...SW WAVES 4 FT AT 8 SECONDS...AND W 9 FT AT 14 SECONDS. 
  TONIGHT...SW WAVES 12 FT AT 8 SECONDS. WAVES WILL SUBSIDE ON 
  FRI. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-160030-
/O.CON.KEKA.SC.Y.0001.150116T0800Z-150116T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
830 AM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT
TO 3 PM PST FRIDAY...

* WINDS...S WINDS 10 TO 20 KT WITH GUSTS TO 25 KT LATE TONIGHT
  THROUGH FRIDAY AFTERNOON. HIGHER GUSTS AROUND CAPE MENDOCINO.

* SEAS...TONIGHT...SW WAVES 4 FT AT 7 SECONDS...AND W 9 FT AT 13 
  SECONDS. FRI...W WAVES 11 FT AT 13 SECONDS...SUBSIDING LATE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
265 
WHUS76 KEKA 160503
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PST THU JAN 15 2015

PZZ470-161100-
/O.CON.KEKA.GL.W.0001.000000T0000Z-150116T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
903 PM PST THU JAN 15 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST FRIDAY...

* WINDS...S WINDS 25 TO 35 KT WITH GUSTS TO 40 KT THROUGH EARLY
  FRIDAY MORNING. WINDS WILL DIMINISH ON FRI.

* WAVES...STEEP S WAVES 9 TO 12 FT AT 8 SECONDS...AND W 8 FT AT
  14 SECONDS. STEEP WAVES WILL SUBSIDE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ455-161315-
/O.EXT.KEKA.SC.Y.0001.150116T0503Z-150116T2300Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
903 PM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST FRIDAY...

* WINDS...S WINDS 15 TO 25 KT THROUGH FRIDAY AFTERNOON...EXCEPT
  LOCALLY 25 TO 35 KT AROUND CAPE MENDOCINO.

* WAVES...STEEP S WAVES 5 TO 7 FT AT 6 SECONDS AND W 7 TO 9 FT AT
  13 SECONDS. SEAS WILL SUBSIDE FRIDAY NIGHT INTO SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-161315-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
903 PM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST FRIDAY...

* WINDS...S 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT. WINDS AROUND
  POINT SAINT GEORGE 25 TO 35 KT OVERNIGHT.

* WAVES...SW 8 TO 10 FT AT 8 SECONDS AND W 8 FT AT 14 SECONDS.
  WAVES WILL SUBSIDE ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-161315-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PST THU JAN 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST FRIDAY...

* WINDS...S 20 TO 30 KT EXCEPT 25 TO 35 KT ACROSS FAR NORTHERN
  PORTION. WINDS WILL DIMINISH FRI EVENING.

* WAVES...S 7 FT AT 7 SECONDS...AND W 10 FT AT 13 SECONDS. WAVES
  WILL SUBSIDE FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
913 
WHUS76 KEKA 161041
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PST FRI JAN 16 2015


PZZ470-161845-
/O.CAN.KEKA.GL.W.0001.000000T0000Z-150116T1100Z/
/O.EXB.KEKA.SC.Y.0001.000000T0000Z-150117T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
241 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST SATURDAY. THE GALE
WARNING HAS BEEN CANCELLED. 

* WINDS...S 30 KT EXPECTED SAT AFTERNOON AND EVENING.

* WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-161845-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...


* WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-161845-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
635 
WHUS76 KEKA 161616
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
816 AM PST FRI JAN 16 2015

PZZ450-455-162300-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
816 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

* WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-170030-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
816 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
SATURDAY...

* WINDS...S 30 KT EXPECTED SAT AFTERNOON AND EVENING.

* WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-170030-
/O.CON.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
816 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS
EVENING...

* WAVES...W 10 FT AT 13 SECONDS TODAY...SUBSIDING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
361 
WHUS76 KEKA 161936
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
1136 AM PST FRI JAN 16 2015


PZZ470-170345-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-150117T2300Z/
/O.NEW.KEKA.SC.Y.0002.150116T2300Z-150118T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
1136 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM
PST SUNDAY. 

* WINDS...S 20 TO 30 KT EXPECTED SAT AFTERNOON THROUGH EARLY
  SUNDAY MORNING. STRONGEST WINDS SATURDAY EVENING WITH FRONTAL
  PASSAGE.

* WAVES...W 9 TO 10 FT AT 13 SECONDS. COMBINED SEAS 10 TO 12 FT
  LATE SATURDAY NIGHT THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-170345-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-150117T0500Z/
/O.NEW.KEKA.SC.Y.0002.150116T2300Z-150118T1200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
1136 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM
PST SUNDAY. 

* WAVES...W 9 TO 10 FT AT 13 SECONDS.

* WINDS...S 20 TO 30 KT EXPECTED SAT AFTERNOON THROUGH EARLY
  SUNDAY MORNING. STRONGEST WINDS SATURDAY EVENING WITH FRONTAL
  PASSAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-162045-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-150116T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
1136 AM PST FRI JAN 16 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 14, 4:06 AM PST, 11 hours 7 minutes earlier.

Area forecast discussion, Jan 14, 4:06 AM PST, 11 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
406 AM PST WED JAN 14 2015

.SYNOPSIS...DRY CONDITIONS ARE EXPECTED TODAY AS HIGH PRESSURE
PERSISTS FOR ONE MORE DAY. A SERIES OF FRONTAL SYSTEM WILL MOVE
THROUGH THE REGION THURSDAY THROUGH SUNDAY BRINGING PERIODS OF
RAIN ACROSS NORTHWEST CALIFORNIA.

&&

.SHORT TERM...(THROUGH FRIDAY)...AN UPPER LEVEL RIDGE WILL BEGIN TO
SHIFT EAST OF THE REGION AND BREAK DOWN AS A SERIES OF UPPER LEVEL
SHORTWAVES AND SURFACE FRONTAL BOUNDARIES MOVE INTO THE PACIFIC
NORTHWEST AND DRAPE INTO NORTHWEST CALIFORNIA. THE FIRST SHORTWAVE
WILL APPROACH THE COAST TODAY WEAKENING AS IT APPROACHES. MOST
GUIDANCE INDICATES THIS SYSTEM WILL ONLY BRING SOME INCREASING MID
AND HIGH CLOUDS AS THE SHORTWAVE TURNS NORTHEAST ON THE WEST SIDE OF
THE UPPER LEVEL RIDGE TONIGHT INTO EARLY THURSDAY. CONSIDERING THE
ECMWF DOES INDICATE AN EVER SO SLIGHT CHANCE OF SPRINKLES OR LIGHT
SHOWERS PRIMARILY NORTH OF HUMBOLDT COUNTY THURSDAY MORNING...OPTED
TO CONTINUE THE SLIGHT CHANCES FOR RAIN LATE TONIGHT INTO THURSDAY
MORNING. OTHERWISE THE ONLY MAIN CONCERN WILL BE ANOTHER ROUND OF
INTERIOR VALLEY FOG TONIGHT INTO THURSDAY MORNING.

CONTINUED SOUTHERLY FLOW BEHIND THIS FIRST SHORTWAVE WILL PUMP
MOISTURE INTO THE REGION AHEAD OF THE NEXT MUCH MORE POTENT FRONTAL
SYSTEM AND UPPER LEVEL WAVE. THE GFS AND ECMWF ARE NOW IN DECENT
AGREEMENT ON THE TIMING OF THIS SYSTEM...INCREASING RAINFALL IN DEL
NORTE COUNTY LATE THURSDAY AFTERNOON...AND TARGETING DEL NORTE
COUNTY WITH THE HEAVIEST RAINFALL BETWEEN LATE THURSDAY EVENING INTO
EARLY FRIDAY MORNING. THIS FRONT WILL SLIDE SOUTH THROUGH NORTHWEST
CALIFORNIA INTO MENDOCINO COUNTY ON FRIDAY ONLY TO RETURN QUICKLY
NORTH AS A WARM FRONT FRIDAY EVENING AND FRIDAY NIGHT RESULTING IN
CONTINUED LIGHT TO MODERATE RAINFALL ACROSS THE AREA. THE HEAVIEST
PRECIPITATION WILL BE TARGETED IN DEL NORTE COUNTY WITH AN INCH OR
TWO THROUGH FRIDAY EVENING DECREASING TO AROUND A TENTH TO QUARTER
OF AN INCH IN SOUTHERN MENDOCINO COUNTY. THE HUMBOLDT BAY AREA MAY
SEE AROUND A HALF INCH OF RAIN.

THROUGHOUT THIS RAIN EVENT WINDS ARE EXPECTED TO REMAIN RELATIVELY
LIGHT WITH SOME GUSTS OF 20-30 MPH POSSIBLE ON COASTAL HEADLANDS AND
IN THE MOUNTAINS. SOME LOCALLY HIGHER GUSTS MAY OCCUR ON THE TALLEST
NEAR COAST PEAKS. RPA

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)...THE WARM FRONT WILL
SHIFT NORTH DURING THE DAY SATURDAY LEAVING AREAS SOUTH OF CAPE
MENDOCINO MOSTLY DRY. AREAS NORTH OF THE CAPE WILL SEE ON AND OFF
RAIN THROUGH THE DAY INTO SATURDAY NIGHT WITH POSSIBLY CONTINUOUS
RAIN IN DEL NORTE COUNTY INTO OREGON AS ONSHORE FLOW AND WARM AIR
ADVECTION PERSISTS WITHIN A MOIST AIR MASS. THE NEXT COLD FRONT WILL
PUSH THROUGH THE PACIFIC NORTHWEST SOUTH INTO NORTHWEST CALIFORNIA
ON SUNDAY. MODELS ARE TRENDING TOWARD THIS FRONT WEAKENING
SIGNIFICANTLY AS IT APPROACHES OUR AREA AND THUS THE TOTAL RAINFALL
FORECAST THURSDAY THROUGH SUNDAY FROM THE WEATHER PREDICTION CENTER
HAS DECREASED BY AROUND AN INCH OR MORE IN THE NORTHERN HALF OF THE
FORECAST AREA. THE FRONT WILL LIKELY WASHOUT JUST SOUTH OF THE CAPE
POSSIBLY ONLY BRINGING A FEW HUNDREDTHS OF AN INCH OF RAINFALL TO
SOUTHERN MENDOCINO COUNTY SUNDAY AFTERNOON/EVENING.

TOTAL RAINFALL OVER THE ENTIRE PERIOD FROM THURSDAY THROUGH SUNDAY
IS NOW EXPECTED TO BE AROUND 0.5-4 INCHES ACROSS THE AREA WITH THE
HIGHEST AMOUNTS IN THE HIGHER ELEVATIONS OF DEL NORTE COUNTY.
MAIN STEM RIVERS ARE EXPECTED TO RISE NORTH OF HUMBOLDT BAY BUT ARE
NOT FORECAST TO REACH ANY SIGNIFICANT LEVELS. SMALL STREAMS WILL
ALSO RISE AND SHOULD NOT BE A CONCERN CONSIDERING THE TOTAL RAINFALL
EXPECTED...HOWEVER WARM FRONTS CAN BE SURPRISINGLY PERSISTENT SO
TRENDS IN DEL NORTE AND NORTHERN HUMBOLDT COUNTIES WILL HAVE TO BE
MONITORED SATURDAY INTO SATURDAY NIGHT.

UPPER LEVEL RIDGING WILL RETURN TO THE REGION ON MONDAY THROUGH THE
NEXT WEEK. THE GFS INDICATES A WEAK SHORTWAVE MAY SLIDE THROUGH THE
PACIFIC NORTHWEST INTO EXTREME NORTHERN CALIFORNIA WEDNESDAY OR
THURSDAY BRINGING A SLIGHT CHANCE OF RAIN BUT CONSIDERING THE
BUILDING RIDGE ITS LIKELY THAT THIS SHORTWAVE WILL REMAIN DRY. RPA

&&

.AVIATION...EXPECT VFR TO PREVAIL ACROSS NORTHWEST CALIFORNIA DUE TO
SURFACE HIGH PRESSURE OVER THE AREA.

&&

.MARINE...THE MORNING BUOY OBSERVATIONS ARE REPORTING SEAS AROUND 5
FT. THERE WAS NO ASCAT PASS ACROSS OUR WATERS THIS MORNING, WHICH
ISN'T AN ISSUE GIVEN HOW LIGHT THE WINDS ARE. TODAY WILL BE THE LAST
DAY OF OUR LONG STRETCH OF LIGHT WINDS ACROSS THE WATERS, DUE TO
A WEAK PRESSURE GRADIENT. THE MODELS ARE IN GOOD AGREEMENT SHOWING
A SERIES OF FRONTS IMPACTING THE WEST COAST FOR THE SECOND HALF OF
THIS WEEK. THIS WILL CAUSE INCREASED SOUTHERLY WINDS THURSDAY
THROUGH SATURDAY. ACCOMPANYING THESE WINDS WILL BE STEEP WIND-
DRIVEN WAVES. THE WORST CONDITIONS WILL BE ACROSS THE OUTER WATERS
WHERE GUSTS ARE FORECASTED TO RANGE FROM A STRONG BREEZE TO NEAR
GALES. THE STRONGEST WINDS ARE EXPECTED ON THURSDAY AND AGAIN ON
SATURDAY. ALSO, WESTERLY SWELL WILL CONTINUE THROUGH THE WEEKEND.
EXPECT HEADLINES TO BE ISSUED WITH THE AFTERNOON PACKAGE,
BEGINNING THURSDAY MORNING.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 14, 5:13 AM PST, 10 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
513 AM PST WED JAN 14 2015

CAZ001>004-076-151315-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
513 AM PST WED JAN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A WET WEATHER PATTERN WILL DEVELOP LATE IN THE WEEK AS THE
RIDGE OF HIGH PRESSURE BREAKS DOWN ALLOWING A PLUME OF MOISTURE
TO IMPACT THE PACIFIC NORTHWEST. THE FIRST OF A SERIES OF FRONTAL
BOUNDARIES WILL IMPACT NORTHWEST CALIFORNIA LATE THURSDAY INTO
FRIDAY. ADDITIONAL BOUNDARIES WILL PROLONG WET WEATHER THROUGH THE
WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.